# SDR CA030221001

- Difficulty date: February 7, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Cracked
- Location: Cockpit
- Part time: 15,995 hours, 14,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING CLIMBOUT CAPTAINS WINDSHIELD CRACKED.  DECLARED AN EMERGENCY AND RETURNED TO BASE.  REMOVED AND REPLACED WINDSHIELD.
